Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 64, NWS Amarillo, TX

May 11, 20165 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 11, 2016, 10:08 PM CDT for 5 counties in Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 10:08 PM CDT (03:08 UTC)
Expired
May 11, 2016, 11:15 PM CDT
In force
67 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carson County, TX, Donley County, TX, Gray County, TX, Hutchinson County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 72 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1912 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

620 
WUUS54 KAMA 120308
SVRAMA
TXC065-129-179-233-393-120415-
/O.NEW.KAMA.SV.W.0064.160512T0308Z-160512T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1008 PM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
  GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1115 PM CDT

* AT 1008 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SKELLYTOWN TO 5 MILES SOUTHEAST OF WHITE DEER...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
           HAIL DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...WHITE DEER...MCLEAN...LEFORS...SKELLYTOWN...LAKE MCCLELLAN...
  CODMAN...KINGSMILL AND ALANREED.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 130 AND 146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3532 10119 3569 10126 3562 10054 3508 10054
TIME...MOT...LOC 0308Z 288DEG 24KT 3561 10117 3535 10113 

HAIL...1.00IN
WIND...60MPH
 
$$

MB
2 follow-up statements
512 
WWUS54 KAMA 120323
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1023 PM CDT WED MAY 11 2016

TXC065-233-120333-
/O.CAN.KAMA.SV.W.0064.000000T0000Z-160512T0415Z/
CARSON TX-HUTCHINSON TX-
1023 PM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARSON AND
SOUTHEASTERN HUTCHINSON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA AND THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3527 10103 3567 10108 3562 10054 3508 10054
TIME...MOT...LOC 0323Z 284DEG 30KT 3558 10103 3532 10099 

$$

TXC129-179-393-120415-
/O.CON.KAMA.SV.W.0064.000000T0000Z-160512T0415Z/
ROBERTS TX-GRAY TX-DONLEY TX-
1023 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHERN ROBERTS...GRAY AND NORTHEASTERN DONLEY COUNTIES...

AT 1023 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF PAMPA TO 9 MILES NORTHWEST OF
LAKE MCCLELLAN...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL 
         DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
PAMPA...MCLEAN...LEFORS...LAKE MCCLELLAN...ALANREED AND CODMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3527 10103 3567 10108 3562 10054 3508 10054
TIME...MOT...LOC 0323Z 284DEG 30KT 3558 10103 3532 10099 

HAIL...1.00IN
WIND...60MPH
 
$$

MB
230 
WWUS54 KAMA 120343
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1043 PM CDT WED MAY 11 2016

TXC393-120353-
/O.CAN.KAMA.SV.W.0064.000000T0000Z-160512T0415Z/
ROBERTS TX-
1043 PM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROBERTS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA AND THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3521 10083 3552 10090 3562 10054 3508 10054
TIME...MOT...LOC 0343Z 301DEG 37KT 3545 10084 3524 10077 

$$

TXC129-179-120415-
/O.CON.KAMA.SV.W.0064.000000T0000Z-160512T0415Z/
GRAY TX-DONLEY TX-
1043 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES...

AT 1043 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LEFORS TO NEAR ALANREED...MOVING SOUTHEAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL 
         DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MCLEAN...LEFORS AND ALANREED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3521 10083 3552 10090 3562 10054 3508 10054
TIME...MOT...LOC 0343Z 301DEG 37KT 3545 10084 3524 10077 

HAIL...1.00IN
WIND...60MPH
 
$$

MB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:56 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, May 11, 6:56 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
656 PM CDT WED MAY 11 2016

.Aviation...
For the 00Z TAFS, scattered showers and thunderstorms will move east
and southeast across much of the OK and TX Panhandles this evening
and tonight as an upper level storm system zips across the region.
One or more TAF sites will likely be impacted by the showers and
storms, and have included a mention at all terminal sites. Gusty
winds will develop for a few to several hours behind a secondary
cold front which will push through the region this evening and
tonight as well.

Andrade

&&

.Prev Discussion... /Issued 423 PM CDT WED May 11 2016/

Updated long term portion of discussion...

Short Term (Tonight through Thursday night)...

An upper shortwave trough over Utah and Colorado is moving southeast
this afternoon into Arizona and New Mexico. South of the trough a
speed max in the subtropical jet is moving across central Arizona
and New Mexico. This morning's upper air observations and GFS/NAM
700mb projections show an increase in mid and lower level moisture
ahead of this trough and a few showers appear to be sparking over
northern New Mexico and southeast Colorado.

Surface ridging will increase in western Kansas through the rest of
the afternoon and tonight which will send a weak front through the
area. This "front" will largely just be an increase in north to
northeasterly winds with very little change in airmass. Above the
weak frontal slope, some elevated instability will be present
associated with the increased moisture around 700mb and showers and
storms that get started over New Mexico stand a good chance of
persisting as they move into the region tonight. The best large scale
lift and mid to lower level convergence and moisture looks to be over
the northern half of the region, closer to the Oklahoma Panhandle and
continued the highest rain chances there. Steepening mid level lapse
rates amid favorable shear profiles present a marginal risk for hail
in thunderstorms. NAM MUCAPE projections are running between about
1,500 and 2,000 j/kg, however these may be a bit on the high side,
and with only marginal convergence in the elevated unstable layer
believe ramping up severe weather wording in the HWO and other
products is unnecessary for now. The highest chances for small to
possibly marginally severe hail would be in the northern half of the
forecast area.

The upper trough axis passes by Thursday morning with broad surface
ridging shifting southeast into Oklahoma. Winds should shift to the
east with speeds falling into the 8 to 10 mph range through most of
the day Thursday with skies clearing up and temperatures rising into
the mid 70s. Light winds slowly shift to the south Thursday night
amid clear skies with lows dropping into the upper 40s north, and
lower 50s south.

JGG/BRB

Long Term...Friday through Wednesday

Upper level ridge builds across the southwest on Friday. As
northwesterly flow develops, thunderstorm chances return to the
Panhandles Friday night. As shortwave energy deamplifies the ridge Friday
night, thunderstorm chances return to the Panhandles. A few factors
could come into play including a cold front moving southward through
the Plains during the day. Dewpoints will begin climbing into the mid
50s, possibly upper 50s across the far southeastern Panhandle as
moisture flows into Texas off of the Gulf. As a result, PWAT values
begin increasing above an inch, and closer to 1.25 inches as well so
have upped wording to moderate rain and went with higher than usual
QPF values for Friday night's weather. SBCAPE values around 500 to
1000 J/kg and bulk shear values around 30kts will support
thunderstorms providing the timing all works out with lift via the
shortwave and/or the front.

Overall precip chances will continue through the weekend and into the
first part of the workweek, but get a little muddy beyond the
initial wave Friday night. Heights fall as the ridge continues to
deamplify and various shortwaves cross the area. The cold front looks
to remain across the region as well. Possibility for moderate or
heavy rain with showers/thunderstorms will start tapering off
Sunday and Monday as the front pushes further south and suppresses
moisture convergence more toward the western Panhandles. Look for
further refinement in the timing of more likely pops closer to the
weekend.

Beyond Monday, upper level flow shifts southwesterly as a trough
works its way through the Intermountain West. Have kept some slight
chance pops for now, but precip chances may come to an end Monday and
Tuesday before another upper level low could move into the Four
Corners region. Models have not come into any sort of agreement on
this feature as of yet.

Elsenheimer

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, May 11, 3:45 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
345 PM CDT WED MAY 11 2016

OKZ001>003-TXZ001>020-120845-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
345 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES TONIGHT. A FEW
STORMS COULD BE STRONG ACROSS THE OKLAHOMA AND NORTHERN TEXAS
PANHANDLES AND WOULD MAINLY PRODUCE GUSTY WINDS AND SMALL TO
MARGINALLY SEVERE HAIL. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW THUNDERSTORMS COULD LINGER ACROSS THE SOUTHEASTERN TEXAS
PANHANDLE EARLY THURSDAY MORNING. THUNDERSTORMS CHANCES INCREASE
ACROSS THE PANHANDLES AGAIN ON FRIDAY NIGHT LASTING THROUGH TUESDAY.
A FEW STORMS COULD BECOME STRONG TO SEVERE...BUT THE PROBABILITY OF
WIDESPREAD SEVERE WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, May 11, 9:14 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
914 PM CDT WED MAY 11 2016

TXZ006-007-011-012-017-120315-
OLDHAM TX-POTTER TX-RANDALL TX-HARTLEY TX-MOORE TX-
914 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARTLEY...
SOUTHWESTERN MOORE...NORTHWESTERN RANDALL...WESTERN POTTER AND
EASTERN OLDHAM COUNTIES UNTIL 1015 PM CDT...

AT 913 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHWEST OF CHANNING TO 13 MILES
NORTHEAST OF ADRIAN. MOVEMENT WAS SOUTHEAST AT 35 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHANNING...VALLEY DE ORO...BOYS RANCH...WILDORADO AND BUSHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3513 10217 3518 10217 3518 10226 3540 10261
      3578 10252 3560 10183 3503 10201
TIME...MOT...LOC 0213Z 298DEG 29KT 3573 10245 3544 10253

MB
Special weather statement, May 11, 9:22 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
922 PM CDT WED MAY 11 2016

TXZ007-008-013-120315-
CARSON TX-MOORE TX-HUTCHINSON TX-
922 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MOORE...NORTHERN
CARSON AND SOUTHERN HUTCHINSON COUNTIES UNTIL 1015 PM CDT...

AT 922 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORM
OVER SANFORD...OR 7 MILES WEST OF BORGER...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BORGER...FRITCH...SKELLYTOWN AND SANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3562 10147 3562 10162 3579 10169 3576 10109
      3551 10109
TIME...MOT...LOC 0222Z 280DEG 30KT 3567 10154

MB
Local storm report, May 11, 9:39 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
939 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             BORGER                  35.66N 101.40W
05/11/2016  E1.00 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1600250

EA
Local storm report, May 11, 9:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
955 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
05/11/2016  E1.00 INCH       POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1600251

EA
Local storm report, May 11, 9:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
956 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND GST     2 N BORGER              35.70N 101.40W
05/11/2016  M62 MPH          HUTCHINSON         TX   ASOS

&&

EVENT NUMBER AMA1600252

EA
Local storm report, May 11, 10:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1006 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             5 NW AMARILLO           35.25N 101.88W
05/11/2016  M1.00 INCH       POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1600253

EA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:04 PM CDTSpecial Weather StatementAMAMoore26 min
May 11, 8:11 PM CDTSpecial Weather StatementAMAHartley34 min
May 11, 8:16 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Potter44 min
May 11, 8:44 PM CDTSpecial Weather StatementAMAHartley, Oldham31 min
May 11, 8:59 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter46 min
May 11, 9:14 PM CDTSpecial Weather StatementAMAOldham, Potter61 min
May 11, 9:22 PM CDTSpecial Weather StatementAMAHutchinson53 min
May 11, 9:33 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts57 min
May 11, 9:40 PM CDTSevere Thunderstorm WarningAMACarson, Donley, Gray65 min
May 11, 9:46 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Oldham, Potter, Randall59 min
May 11, 10:20 PM CDTFlash Flood WarningAMAHutchinson3 hr
May 11, 10:35 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Potter40 min
May 11, 11:06 PM CDTSpecial Weather StatementAMACollingsworth39 min
May 11, 11:09 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley51 min
May 11, 11:42 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley48 min
May 12, 12:43 AM CDTSpecial Weather StatementAMAHartley62 min
May 12, 1:37 AM CDTSpecial Weather StatementAMAOldham68 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.